# SDR PLGA971024

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG123272
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4207 - CREW ABORTED TAKEOFF DUE TO CONFIGURATION WARNING.  MAINTENANCE REPLACED NR 3 WEIGHT ON WHEEL SWITCH. SYSTEM CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
